MathSciNet Relay Station
MathSciNet bibliographic data
MR883539 58F13 (58F20 82A05)
Eckmann, Jean-Pierre; Wittwer, Peter A complete proof of the Feigenbaum conjectures. J. Statist. Phys. 46 (1987), no. 3-4, 455–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement